# SDR SWIA202161219

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK SUPPORT ROLLERS 3EA AND RUBBING BLOCK 1EA HAVE FLAT SPOTS AT LOCATIONS 1-1 OTBD FWD, 1-2 OTBD AFT, 1-2 INBD FWD AND 2-2 OTBD AFT     (C-CHECK RO 9-21-21)   REMOVED AND INSTALLED NEW SERVICEABLE LH SLAT 1-2 O/B AFT, I/B FWD, AND 2-2 O/B AFT SLAT SUPPORT ROLLERS. REF CRJ700 AMM 27-81-44-400-801-A01 AND CRJ700 AMM 27-81-44-400-802-A01. OPERATIONAL TEST GOOD.
